# SDR SWIA2023072402

- Difficulty date: July 2, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,326 hours, 11,945 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK HAS CORROSION/BARE METAL AT FOLLOWING LOCATIONS: FR74, 75, 76, 77, 78, 79, 80, 81, 82, 83, 84.     (C-CHECK RO 7/21/2023)    REMOVED AND REPLACED RH INBD SEAT TRACK FR74- FR84 REF SRM 51-40-08. SEAT TRACK REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
